Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 463, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at May 25, 2011, 9:41 PM CDT for Chester County, Decatur County, Henderson County, Tennessee. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2011, 9:41 PM CDT (02:41 UTC)
- Expired
- May 25, 2011, 10:30 PM CDT
- In force
- 49 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Chester County, TN, Decatur County, TN, Henderson County, TN
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 8:33 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1870 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1479 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 334 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 14.1
The text
As transmitted, in the capitals the NWS used until 2016.
440
WUUS54 KMEG 260241
SVRMEG
TNC023-039-077-260330-
/O.NEW.KMEG.SV.W.0463.110526T0241Z-110526T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
941 PM CDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DECATUR COUNTY IN TENNESSEE...
EAST CENTRAL CHESTER COUNTY IN SOUTHWEST TENNESSEE...
HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 1030 PM CDT
* AT 942 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DARDEN...OR
6 MILES EAST OF LEXINGTON...AND MOVING EAST AT 60 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LEXINGTON...NATCHEZ TRACE STATE FOREST AND NATCHEZ TRACE STATE
PARK.
THIS WARNING ALSO INCLUDES AREAS NEAR BEECH LAKE...PIN OAK LAKE AND
PINE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3542 8845 3579 8849 3583 8823 3582 8818
3584 8817 3586 8803 3583 8801 3582 8797
3580 8796 3573 8802 3567 8801 3561 8802
3555 8797 3551 8797
TIME...MOT...LOC 0242Z 248DEG 52KT 3566 8821
$$2 follow-up statements
122
WWUS54 KMEG 260254
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
954 PM CDT WED MAY 25 2011
TNC023-260304-
/O.CAN.KMEG.SV.W.0463.000000T0000Z-110526T0330Z/
CHESTER TN-
954 PM CDT WED MAY 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHESTER COUNTY IS
CANCELLED...
AT 954 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3573 8802 3561 8802 3555 8797 3549 8807
3545 8831 3581 8833 3583 8825 3582 8818
3584 8817 3586 8803 3583 8801 3582 8797
3580 8796
TIME...MOT...LOC 0254Z 248DEG 52KT 3567 8810
$$
TNC039-077-260330-
/O.CON.KMEG.SV.W.0463.000000T0000Z-110526T0330Z/
DECATUR TN-HENDERSON TN-
954 PM CDT WED MAY 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR EASTERN HENDERSON AND DECATUR COUNTIES...
AT 954 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PARSONS...OR 9 MILES SOUTHEAST OF NATCHEZ TRACE STATE FOREST...MOVING
EAST AT 60 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SCOTTS
HILL...SUGAR TREE...COZETTE...JEANNETTE...BIBLE HILL...HICKORY
FORKS...BUSSELTOWN...PERRYVILLE...MOUNT TABOR...WILKINSTOWN...
BEACON...GARRETT...MOUNT LEBANON AND LARGO.
THIS WARNING ALSO INCLUDES AREAS NEAR PIN OAK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3573 8802 3561 8802 3555 8797 3549 8807
3545 8831 3581 8833 3583 8825 3582 8818
3584 8817 3586 8803 3583 8801 3582 8797
3580 8796
TIME...MOT...LOC 0254Z 248DEG 52KT 3567 8810
$$886
WWUS54 KMEG 260329
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1029 PM CDT WED MAY 25 2011
TNC039-077-260339-
/O.EXP.KMEG.SV.W.0463.000000T0000Z-110526T0330Z/
DECATUR TN-HENDERSON TN-
1029 PM CDT WED MAY 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HENDERSON AND DECATUR
COUNTIES WILL EXPIRE AT 1030 PM CDT...
AT 1029 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND WEAKENED. THEREFORE...THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.
LAT...LON 3573 8802 3561 8802 3555 8797 3549 8807
3545 8831 3581 8833 3583 8825 3582 8818
3584 8817 3586 8803 3583 8801 3582 8797
3580 8796
TIME...MOT...LOC 0329Z 248DEG 52KT 3586 8752
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 9:16 PM CDT, 25 minutes earlier.
Area forecast discussion, May 25, 9:16 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 916 PM CDT WED MAY 25 2011 .DISCUSSION...01Z SURFACE ANALYSIS PLACES A SURFACE LOW OVER EAST CENTRAL MISSISSIPPI WITH A TRAILING COLD FRONT EXTENDING SOUTH INTO CENTRAL/EAST ARKANSAS. KNQA WSR-88D RADAR TRENDS SHOW THE DISCRETE SUPERCELLS HAVE FINALLY TRANSITIONED OVER TO A QUASI- LINEAR CONVECTIVE SYSTEM. /QLCS/ THIS LINE EXTENDS FROM AROUND PARIS TO JACKSON TENNESSEE THEN FURTHER SOUTHWEST TO TUTWILER MISSISSIPPI ACROSS NORTHWEST MISSISSIPPI. ALONG AND AHEAD OF THIS LINE...700-500 MB LAYER MID LEVEL LAPSE RATES REMAIN QUITE STEEP BETWEEN 8-9 C/KM...SURFACE BASED CAPE VALUES AROUND 2000 J/KG...LI/S BETWEEN -6 TO -7...0-6 KM BULK SHEAR VALUES AROUND 60 KTS AND 0-1 KM STORM RELATIVE HELICITY VALUES BETWEEN 350-400 M2/S2 SUPPORT A CONTINUATION OF SEVERE WEATHER ALONG AND EAST OF THIS LINE. HOWEVER...LCL/S THROUGHOUT THE EVENING HAVE REMAINED ON THE MARGINALLY SUPPORTIVE SIDE AROUND 4KFT WHICH MAY HAVE LIMITED SOME OF THE TORNADIC THUNDERSTORM POTENTIAL. NONETHELESS...A DAMAGING WIND/LARGE HAIL WILL PERSIST WITH A POTENTIAL FOR A TORNADO OR TWO ALONG BOWING SEGMENTS. ONCE THIS LINE PASSES THE SEVERE THUNDERSTORM THREAT WILL END AND WILL CONTINUE TO GRADUALLY TRIM BACK THE WATCH OVER THE NEXT SEVERAL HOURS. BEHIND THE LINE...WILL KEEP VERY LOW END POPS IN AT BEST FOR THE REMAINDER OF THE NIGHT. WILL UPDATE GRIDS AS NEEDED BASED ON LATEST CONVECTIVE TRENDS. UPDATED GRIDS WILL BE PUBLISHED SHORTLY. CJC && .PREV DISCUSSION... /ISSUED 654 PM CDT WED MAY 25 2011/ UPDATE... UPDATED FOR 00Z AVIATION. DISCUSSION... /ISSUED 535 PM CDT WED MAY 25 2011/ .SEVERE WEATHER OUTBREAK GRADUALLY UNFOLDING ACROSS THE MID SOUTH LATE THIS AFTERNOON... DISCUSSION...WATER VAPOR SATELLITE/UPPER AIR PROFILER TRENDS THIS AFTERNOON PLACE AN UPPER LEVEL LOW ACROSS EASTERN KANSAS WESTERN MISSOURI. MEANWHILE...20Z SURFACE ANALYSIS PLACES A SURFACE LOW OVER CENTRAL MISSOURI AND A TRAILING COLD FRONT ACROSS EAST OKLAHOMA/WEST ARKANSAS. VISIBLE SATELLITE/REGIONAL WSR-88D RADAR TRENDS OVER THE PAST ONE TO TWO HOURS HAVE SHOWN THE DEVELOPMENT OF A LINE OF DISCRETE SUPERCELLS FROM WALNUT RIDGE ARKANSAS BACK THROUGH CENTRAL/SOUTHWEST ARKANSAS. TEMPERATURES AS OF 4PM CDT ARE PREDOMINANTLY IN THE MIDDLE 80S TO AROUND 90 DEGREES. SEVERE THUNDERSTORM POTENTIAL TONIGHT INTO THURSDAY IS THE MAIN CONCERN IN THIS AFTERNOON/S FORECAST PACKAGE. SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT)...A VERY VOLATILE ATMOSPHERE WILL REMAIN IN PLACE ACROSS THE MID SOUTH TONIGHT AS A SURFACE/UPPER LEVEL LOW MOVE ACROSS MISSOURI INTO ILLINOIS AND A TRAILING COLD FRONT ACROSS ARKANSAS SLOWLY MOVES ACROSS THE MID SOUTH TONIGHT INTO THURSDAY. VERY FAVORABLE UPPER LEVEL DIVERGENCE PRODUCED BY THE LEFT EXIT REGION OF A 95 KT 250 MB UPPER LEVEL JET STREAK...STEEP 700-500 MB LAYER MID LEVEL LAPSE RATES AROUND 7 C/KM...SURFACE BASED CAPE VALUES BETWEEN 3000-3500 J/KG...LI/S BETWEEN -8 TO -9...0-1KM STORM RELATIVE HELICITIES BETWEEN 350-400 M2/S2...0-6 KM BULK SHEAR VALUES AROUND 60 KTS...AND CURVED HODOGRAPHS STILL SUPPORT THE POTENTIAL FOR DISCRETE SUPERCELLS...SOME OF WHICH COULD PRODUCE STRONG/LONG TRACK TORNADOES ACROSS THE MID SOUTH TONIGHT. AS INSTABILITY BEGINS TO DIMINISH LATER TONIGHT WITH THE LOSS OF DAYTIME HEATING...DISCRETE SUPERCELLS MAY BEGIN TO CONGEAL INTO A QUASI- LINEAR CONVECTIVE SYSTEM BEFORE WEAKENING SOMEWHAT OVERNIGHT. /QLCS/ WILL CONTINUE TO MENTION LARGE HAIL...DAMAGING STRAIGHT LINE WINDS...AND TORNADOES SOME OF WHICH COULD BE STRONG/LONG TRACK TORNADOES IN THE HAZARDOUS WEATHER OUTLOOK. PRECIPITABLE WATER VALUES AROUND 1.5 INCHES AND FREEZING LEVELS AROUND 14 KFT SUPPORT THE POTENTIAL FOR LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL ESPECIALLY LATER THIS EVENING AS THE CONVECTIVE MODE GRADUALLY BEGINS TO TRANSITION TO A QLCS. WILL CONTINUE TO MONITOR SHORT TERM WIND TRENDS BUT AT THIS TIME PLANNING TO ALLOW WIND ADVISORY TO EXPIRE AT 7 PM CDT. A SMALL WINDOW OF OPPORTUNITY WILL EXIST THURSDAY MORNING THROUGH MID DAY THURSDAY FOR A FEW STRONG TO SEVERE THUNDERSTORMS ACROSS NORTHEAST MISSISSIPPI...ESPECIALLY NEAR THE MISSISSIPPI/ALABAMA STATE LINE AS THE COLD FRONT GRADUALLY DEPARTS THE MID SOUTH. SURFACE BASED CAPE VALUES AROUND 2500 J/KG...LI/S APPROACHING -8...MODERATELY STEEP 700-500 MB LAYER MID LEVEL LAPSE RATES AROUND 6.5 C/KM...AND 0-6 KM BULK SHEAR VALUES BETWEEN 35-40 KTS...FAVOR THE POTENTIAL OF BOWING SEGMENTS WITH LARGE HAIL AND DAMAGING WINDS AS THE PRIMARY SEVERE WEATHER THREATS. KEPT HIGH END CHANCE/LIKELY POPS IN FOR THURSDAY AND LOW END CHANCE POPS ACROSS THE REMAINDER OF THE FORECAST AREA. RAIN CHANCES ARE EXPECTED TO COME TO AND END BY THURSDAY EVENING ACROSS THE ENTIRE MID SOUTH. SHORT TERM MODELS ARE INDICATING A WARM FRONT AND A MID LEVEL SHORTWAVE TROUGH WILL MOVE ACROSS THE REGION FRIDAY NIGHT INTO SATURDAY MORNING. THIS WILL PRODUCE AN ADDITIONAL CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS AREAS OF THE MID SOUTH PREDOMINANTLY NORTH OF I-40 FRIDAY NIGHT INTO SATURDAY MORNING. HOWEVER...OVERALL STRONG/SEVERE THUNDERSTORM POTENTIAL REMAINS VERY LOW AT BEST. LONG TERM...(SUNDAY THROUGH WEDNESDAY)...12Z GFS/ECMWF LONG RANGE MODELS CONTINUE TO INDICATE A STRONG UPPER LEVEL RIDGE MOVING OVER THE LOWER MISSISSIPPI VALLEY FOR THE REMAINDER OF THE WEEKEND THROUGH WEDNESDAY OF NEXT WEEK. THIS WILL BRING RAIN FREE WEATHER TO THE MID SOUTH AND VERY WARM TEMPERATURES IN THE 90S AS 925 MB TEMPERATURES WARM TO BETWEEN 22-24C. MODELS DO INDICATE THE POTENTIAL FOR A BACK DOOR COLD FRONT TO ENTER NORTHERN SECTIONS OF THE MID SOUTH LATE NEXT WEEK. HOWEVER...WILL ADDRESS THIS POTENTIAL IN LATER FORECASTS AS THIS IS BEYOND THE SCOPE OF THE CURRENT FORECAST PACKAGE. CJC && .AVIATION... 00Z TAF CYCLE STRONG THUNDERSTORMS CONTINUE TO PROGRESS ACROSS THE AREA...WHICH IS COVERED WELL IN TEMPO GROUPS AND VCTS. STRONG GRADIENT WINDS WILL CONTINUE THROUGH THE EVENING BUT VEERING MORE TO THE SOUTHWEST AND WEAKENING SOMEWHAT OVERNIGHT. LOW CEILINGS AND VISIBILITIES CAN BE EXPECTED WITH THUNDERSTORMS. STORMS ARE EXPECTED TO MOVE OUT BY LATE TONIGHT/EARLY THURSDAY MORNING. EXPECT SOME CLEARING ONCE THE STORMS MOVE OUT...HOWEVER A LOW CLOUD DECK WILL SWING AROUND ON THE BACK SIDE OF THE LOW PRESSURE SYSTEM AND BRING MVFR CONDITIONS TO ALL SITES BY THURSDAY MORNING. WINDS WILL BECOME MORE WESTERLY AS THE COLD FRONT PASSES THROUGH EARLY THURSDAY MORNING...AND NORTHWESTERLY LATER IN THE AFTERNOON. SWC && .PRELIMINARY POINT TEMPS/POPS... MEM 66 77 59 82 / 80 30 10 10 MKL 66 76 54 79 / 80 40 10 10 JBR 63 74 55 78 / 40 20 10 10 TUP 70 82 58 82 / 80 60 10 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, May 25, 9:25 PM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MEMPHIS TN 925 PM CDT WED MAY 25 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-261200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 925 PM CDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ALONG AND EAST OF A LINE FROM PARIS TENNESSEE TO TUTWILER MISSISSIPPI. LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES ARE POSSIBLE WITH ANY THUNDERSTORMS THAT BECOME SEVERE. ALONG WITH THE SEVERE THUNDERSTORM THREAT...LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL IS ALSO POSSIBLE WITH THESE THUNDERSTORMS. MODERATE RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER NEAR OSCEOLA...AND ALONG THE ST FRANCIS RIVER SOUTH OF INTERSTATE 40. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A CONTINUED THREAT FOR A FEW SEVERE THUNDERSTORMS WITH DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES ON THURSDAY MAINLY ACROSS NORTHEAST MISSISSIPPI. THE MISSISSIPPI RIVER WILL REMAIN ABOVE FLOOD STAGE THROUGH MOST OF THIS WEEK...WHICH WILL CONTRIBUTE TO BACKWATER TRIBUTARY FLOODING. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN MEMPHIS CJC
In the hours before
Local storm report, May 25, 9:23 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
923 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL UNION CITY 36.42N 89.05W
05/25/2011 E1.75 INCH OBION TN EMERGENCY MNGR
&&
TLSJR/JAB/KSPLocal storm report, May 25, 9:28 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
928 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM TSTM WND DMG BARTLETT 35.22N 89.84W
05/25/2011 SHELBY TN PUBLIC
TREES AND POWERLINES DOWN AT SUMMER AND RALEIGH LAGRANGE
ROAD.
0917 PM TSTM WND GST 5 SE JACKSON 35.58N 88.77W
05/25/2011 E60.00 MPH MADISON TN TRAINED SPOTTER
&&
CDGLocal storm report, May 25, 9:29 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
929 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG TIPTONVILLE 36.38N 89.47W
05/25/2011 LAKE TN EMERGENCY MNGR
REPORTS OF SIGNIFICANT DAMAGE IN TIPTONVILLE AREA.
STURCTURAL DAMAGE TO AN APARTMENT.
&&
TLSJR/JAB/KSPLocal storm report, May 25, 9:35 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
935 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG PARIS 36.30N 88.31W
05/25/2011 HENRY TN TRAINED SPOTTER
MULTIPLE TREES DOWN.
&&
CDGLocal storm report, May 25, 9:38 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
938 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM FUNNEL CLOUD 4 N PARIS 36.36N 88.31W
05/25/2011 HENRY TN FIRE DEPT/RESCUE
POSSIBLE FUNNEL CLOUD BETWEEN PARIS AND PURYEAR...HEADING
NE TOWARD PARIS LANDING.
&&
TLSJR/JAB/KSPLocal storm report, May 25, 9:39 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
939 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG PARIS 36.30N 88.31W
05/25/2011 HENRY TN FIRE DEPT/RESCUE
ROOF DAMAGED ON SEVERAL HOUSES.
&&
TLSJR/JAB/KSPThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:08 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Haywood, Lauderdale, Tipton | 39 min |
| May 25, 7:09 PM CDT | Tornado Warning | MEG | Dyer, Lake, Obion, Weakley | 51 min |
| May 25, 7:10 PM CDT | Tornado Warning | MEG | Fayette, Shelby, Tipton | 50 min |
| May 25, 7:28 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 47 min |
| May 25, 7:29 PM CDT | Tornado Warning | MEG | Fayette, Haywood, Lauderdale, Shelby, Tipton | 46 min |
| May 25, 7:58 PM CDT | Tornado Warning | MEG | Obion, Weakley | 17 min |
| May 25, 8:05 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Shelby | 40 min |
| May 25, 8:07 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, Tipton | 53 min |
| May 25, 9:31 PM CDT | Tornado Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 44 min |
| May 25, 10:19 PM CDT | Severe Thunderstorm Warning | MEG | Hardin | 41 min |
| May 25, 10:32 PM CDT | Tornado Warning | MEG | Hardin, McNairy | 26 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.